# SDR IPXA2019062874789

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Part number: A5724485621139
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C,  RT WING OTBD FIXED WING L/E FWD CORNER WAS GOUGED AFT OF THE NR 3 SLAT OTBD END.  REPLACED THE SHROUD IAW SRM 51-40-21, AND DWG A57244218.
